# SDR AALA20100108JFK01

- Difficulty date: January 8, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 48,086 hours, 7,551 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT MIA-LHR.  CREW REPORTED LEFT FLIGHT MANAGEMENT COMPUTER FAILED IN FLIGHT.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
